Usher's Syndrome

LTC_Dean_Harmer at MEDCOM2.SMTPLINK.AMEDD.ARMY.MIL LTC_Dean_Harmer at MEDCOM2.SMTPLINK.AMEDD.ARMY.MIL
Wed Aug 14 08:28:11 EST 1996


     Jeff,
        I would be shy about advising a pt to change any medication, even 
     non prescription meds. I think that is an error better addressed by a 
     physician.
                                S. Dean Harmer
                                San Antonio


______________________________ Reply Separator _________________________________
Subject: Re: Usher's Syndrome
Author:  sirianni at uts.cc.utexas.edu (Jeffrey G. Sirianni) at Internet-Mail
Date:    8/14/96 4:16


A 30-yo patient, seen in our office since adolescence, was recently 
diagnosed with Usher's Syndrome Type II.  In the years that she was seen 
here, we never knew or any vision problems that would have led us to suspect 
Usher's.
     
Anyway, an anecdotal report was recently given to me that birth control 
pills might exascerbate the symptoms of retinitis pigmentosa.  Is this 
common knowledge or myth?  I would like to advise this patient as she is 
pretty worried about having Usher's Syndrome as it is.
     
Thank you for any comments.
     
Jeff
     
     
**************************************** 
* Jeff Sirianni, M.A., CCC-A           * 
* Sound Advice / R.G. Delaney, M.D.    * 
* 710 Water Street / Suite 404         * 
* Kerrville, TX  78028                 * 
*                                      * 
* (210) 896-1433                       * 
* (210) 896-1440 FAX                   * 
*                                      * 
* sirianni at uts.cc.utexas.edu           * 
* jgsaudio at aol.com                     * 
****************************************
     




More information about the Audiolog mailing list